Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Embeddings of differential operator rings and Goldie dimension

Author: Declan Quinn
Journal: Proc. Amer. Math. Soc. 102 (1988), 9-16
MSC: Primary 16A05,; Secondary 17B30,17B35
MathSciNet review: 915706
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The differential operator ring $ S = R[x;\delta ]$ can be embedded in $ {A_1}(R)$, the first Weyl algebra over $ R$, where $ R$ is a $ {\mathbf{Q}}$-algebra and $ \delta $ is a locally nilpotent derivation on $ R$. Furthermore $ {A_1}(R)$ is again a differential operator ring over the image of $ S$. We consider similar embeddings of the smash product $ R\char93 U(L)$, where $ L$ is a finite dimensional Lie algebra and $ U(L)$ is its universal enveloping algebra. We show that the Weyl algebra over $ R$ has the same Goldie dimension as $ R$ itself and use this to prove that $ R$ and $ R[x;\delta ]$ have the same Goldie dimension where $ R$ is again a $ {\mathbf{Q}}$-algebra and $ \delta $ is locally nilpotent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A05,, 17B30,17B35

Retrieve articles in all journals with MSC: 16A05,, 17B30,17B35

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society